# SDR WX0A1900010074292

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH DOOR ACTUATOR FITTING ON KEEL BEAM AFT 4 EA FASTENERS LOOSE/INSTALLED 3 EA 5/16 HI LOCK FASTENERS ON UPPER STRAP SECTION OF ACTUATOR FITTING AND 3 EA 1/4 HI LOCK FASTENERS OF CONNECTING PLATE IAW SRM 51-42-11.COMPLETED INSTALLATION OF ALL FASTENERS ON RH MLG UPPER DOOR ACTUATOR AFT FITTING AND CONNECTING PLATE AS REQUIRED I/A/W SRM 51-42-11, AIRBUS REPAIR INSTRUCTION R53370501E PARA 2.3.4 AND ERO R5536-0019 REV P1. FITTING INSTALLATION COMPLETE."
